CSpace

Browse/Search Results:  1-7 of 7 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Convergence of iterations of Euler family under weak condition 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2000, 卷号: 43, 期号: 9, 页码: 958-962
Authors:  Wang, XH
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Banach space  zero of operator  iterations of Euler family  criterion alpha under weak condition  universal constant  unified convergence theorem  
The unitary connections on the complex Grassmann manifold 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 12, 页码: 1248-1254
Authors:  Lu, QK
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
unitary connection  Grassmann manifold  
The Yang-Mills fields on the Minkowski space 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 10, 页码: 1061-1067
Authors:  Lu, QK
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Yang-Mills fields  Minkowski space  Lorentz manifold  
The Schwarzian derivative in several complex variables IV 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 8, 页码: 809-819
Authors:  Gong, S;  Yu, QH;  Zheng, XA
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
cross ratio  Schwarzian derivative  linear fractional mapping  
Propagation of oscillations to 2D incompressible Euler equations 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 5, 页码: 449-460
Authors:  Zhang, P;  Wu, GR;  Qiu, QJ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
incompressible Euler equations  paradifferential calculus  propagation of oscillations  Young measures  
The Schwarzian derivative in several complex variables (III) 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 2, 页码: 158-171
Authors:  Gong, S;  Zheng, XA;  Yu, QH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
cross ratio  Schwarzian derivative  regular trajectory  
Schwarzian derivative in Kahler manifolds .2. 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1997, 卷号: 40, 期号: 1, 页码: 30-36
Authors:  Gong, S;  Yu, QH;  Na, JS
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Schwarzian derivative  immersion  embedding